CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Stability conditions for cyclic quivers 期刊论文
COMMUNICATIONS IN ALGEBRA, 2018, 卷号: 46, 期号: 7, 页码: 2852
Authors:  Wang, Xintian
Favorite  |  View/Download:7/0  |  Submit date:2019/12/31
Stability conditions for cyclic quivers 期刊论文
COMMUNICATIONS IN ALGEBRA, 2018, 卷号: 46, 期号: 7, 页码: 2852-2861
Authors:  Wang, Xintian
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
Cyclic quiver  semistable subcategory  stability condition  
循环箭图幂零表示的嵌入 期刊论文
北京师范大学学报自然科学版, 2018, 卷号: 54, 期号: 2, 页码: 172
Authors:  王新甜
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10
hall多项式 期刊论文
中国科学数学, 2018, 卷号: 048, 期号: 011, 页码: 1535
Authors:  邓邦明;  王新甜
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
On the slopes of semistable representations of tame quivers 期刊论文
COMMUNICATIONS IN ALGEBRA, 2017, 卷号: 45, 期号: 11, 页码: 4809-4816
Authors:  Wang, Xintian
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Slope  stability condition  tame quiver